# SDR ASAA2023081144546

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N971AK
- Make and model: Boeing 737-9
- Aircraft serial: 43339
- Aircraft time: 6,060 hours, 1,736 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 FAIL. GROUNDED - YES. (RESOLVED ON W/O: 1964848 TASKCARD: N/R-00001 ) PERFORMED HF #1 SYSTEM TEST GOOD, OPS TEST PASSED & VOICE TEST IS SATISFACTORY AMM 23-11-00-730-801, CLEARS MEL 23-11-01B, PLACARD REMOVED, SEAMC ASHRAF NOTIFIED. NO HISTORY FOR 60 DAYS.
